Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 8, 2016, 5:23 AM CST for Stephens County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2016, 5:23 AM CST (11:23 UTC)
- Expired
- Mar 8, 2016, 6:15 AM CST
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 44 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 1:18 AM CST | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 424 m²/s²
- 0-3 km storm-relative helicity
- 508 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted.
766 WUUS54 KFWD 081123 SVRFWD TXC429-081215- /O.NEW.KFWD.SV.W.0004.160308T1123Z-160308T1215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 523 AM CST TUE MAR 8 2016 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STEPHENS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 615 AM CST * AT 522 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR IBEX...OR 7 MILES SOUTHWEST OF BRECKENRIDGE...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... BRECKENRIDGE...NECESSITY...GUNSIGHT AND CRYSTAL FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3296 9909 3295 9858 3251 9858 3252 9910 TIME...MOT...LOC 1122Z 251DEG 31KT 3268 9900 HAIL...<.75IN WIND...60MPH $$ 30
2 follow-up statements
448 WWUS54 KFWD 081153 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 553 AM CST TUE MAR 8 2016 TXC429-081215- /O.CON.KFWD.SV.W.0004.000000T0000Z-160308T1215Z/ STEPHENS TX- 553 AM CST TUE MAR 8 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR STEPHENS COUNTY... AT 553 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR CRYSTAL FALLS TO 7 MILES SOUTHWEST OF POSSUM KINGDOM STATE PARK TO 6 MILES NORTH OF RANGER...MOVING NORTHEAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... BRECKENRIDGE...NECESSITY AND CRYSTAL FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3251 9882 3296 9908 3295 9858 3251 9858 TIME...MOT...LOC 1153Z 230DEG 38KT 3296 9885 3282 9868 3257 9868 HAIL...<.75IN WIND...60MPH $$ 30
436
WWUS54 KFWD 081211
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 AM CST TUE MAR 8 2016
TXC429-081221-
/O.EXP.KFWD.SV.W.0004.000000T0000Z-160308T1215Z/
STEPHENS TX-
611 AM CST TUE MAR 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR STEPHENS COUNTY WILL EXPIRE AT
615 AM CST...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
NORTH CENTRAL TEXAS.
LAT...LON 3251 9882 3296 9908 3295 9858 3251 9858
TIME...MOT...LOC 1210Z 251DEG 31KT 3296 9885 3282 9868 3257 9868
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 4:15 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 8, 4:15 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CST TUE MAR 8 2016 .DISCUSSION... AN UPPER LEVEL LOW OVER THE UPPER BAJA PENINSULA IS DROPPING SOUTHEASTWARD INTO MEXICO EARLY THIS MORNING AND IT WILL CONTINUE TO MOVE INTO CENTRAL MEXICO BY TONIGHT. THIS TRACK IS UNUSUALLY FAR SOUTH FOR AN UPPER LOW TO TAKE...AND THE LACK OF A CLIMATOLOGICAL BASIS MAKES THIS FORECASTER A LITTLE WARY ON TRUSTING MODEL GUIDANCE ON THE CONVECTIVE EVOLUTION TODAY AND INTO TONIGHT. WHILE THE CONFIDENCE IS LOW ON PARTICULAR SEVERE HAZARDS IN TIME AND SPACE...IT IS CERTAIN THAT ALL OF THE SYNOPTIC INGREDIENTS THAT PRODUCE SEVERE WEATHER AND HEAVY RAINFALL ARE AVAILABLE. THE PRIMARY FORECAST CHALLENGE IS THE YET TO BE RESOLVED MESOSCALE FEATURES WHICH WILL MAKE OR BREAK THE SEVERE POTENTIAL. THE SHORTWAVE TROUGH THAT MOVED THROUGH THE NORTHWESTERN ZONES YESTERDAY EVENING IS WELL UP INTO THE MIDWEST AT THIS TIME...BUT THE NEXT SHORTWAVE IS ALREADY MOVING THROUGH WEST TEXAS AND HAS RESULTED IN A LINE OF STRONG TO MARGINALLY SEVERE CONVECTION TO THE WEST OF OUR CWA. THIS LINE OF STORMS WILL CONTINUE TO TRACK NORTHEASTWARD THROUGH THE MORNING HOURS...AND THERE IS HIGH CONFIDENCE THAT IT WILL TRACK ACROSS THE REGION NORTHWEST OF A COMANCHE TO DALLAS TO BONHAM LINE WHERE 1 TO 3 INCHES OF RAIN ARE POSSIBLE. ADDITIONAL CONVECTION MAY DEVELOP SOUTHEAST OF THIS LINE...BUT POPS ARE LOWER IN THIS REGION DUE TO MORE UNCERTAINTY. THE LIKELY TRACK OF THIS MORNING/S CONVECTIVE SYSTEM WILL TAKE IT ACROSS THE MINERAL WELLS TO SHERMAN AREA THAT SAW 3 TO 6 INCHES OF RAIN LAST NIGHT. MORE RAIN WILL EXACERBATE FLOODING PROBLEMS AND THEREFORE HAVE ISSUED A FLASH FLOOD WATCH FOR A BAND OF THE COUNTIES NORTH AND WEST OF THE DFW METROPLEX THROUGH NOON. THERE IS A LOW SEVERE THREAT WITH THIS ACTIVITY...BUT GIVEN THE TIME OF DAY THIS SHOULD BE MORE OF A MARGINAL WIND/SMALL HAIL THREAT. BY THIS AFTERNOON THE SHORTWAVE RESPONSIBLE FOR THIS MORNING/S RAIN WILL BE MOVING OUT OF THE REGION AND SUBSIDENCE AND DRIER AIR IN THE 700-850MB LAYER WILL SPREAD IN FROM THE SOUTHWEST. THIS SUBSIDENCE MAY EVEN BE ENOUGH TO RESULT IN SOME CLEARING SKIES ACROSS WESTERN AND SOUTHERN AREAS. HIGH TEMPS WOULD RESPOND TO THE SUNSHINE AND COULD REACH THE MID 70S TO 80 DEGREES ACROSS THIS PART OF THE CWA. JUST LOW TO MID 70S ARE EXPECTED ELSEWHERE. THE AFTERNOON FORECAST IS UNCERTAIN DUE TO CONFLICTING SIGNALS IN THE ATMOSPHERE. ON ONE HAND...RATHER STRONG UPPER LEVEL SUBSIDENCE ON THE SYNOPTIC SCALE IS EXPECTED AND IT WOULD CERTAINLY SUPPRESS CONVECTIVE POTENTIAL THIS AFTERNOON...BUT IT WOULD BUILD UP A TREMENDOUS AMOUNT OF SURFACE BASED INSTABILITY. MODEL GUIDANCE IS UNANIMOUSLY SHOWING CAPE VALUES OF AT LEAST 2000 J/KG WITH SOME INDICATING 3500 J/KG. THIS INSTABILITY WOULD BE UNCAPPED...BUT IF THE SUBSIDENCE IS DOMINANT...CONVECTION WOULD HAVE A TOUGH TIME FORMING. ON THE OTHER HAND...SOME OF THE HI-RES GUIDANCE SHOWS MESOSCALE FEATURES WHICH COULD RESULT IN LOCALIZED UPWARD FORCING THAT WOULD ALLOW THUNDERSTORMS TO DEVELOP. ONE OF THESE MAY BE A DRY LINE THAT ACTUALLY MOVES UP FROM THE SOUTH FROM THE HILL COUNTRY INTO THE SOUTHWEST ZONES TODAY. THIS IS CERTAINLY NOT A NORMAL OCCURRENCE HERE AND IS ATTRIBUTED TO THE UNUSUAL SOUTHERLY TRACK OF THE UPPER LOW. THE SECOND FEATURE OF INTEREST IS FORECAST BY THE RAP...WHICH SUGGESTS THIS MORNING/S CONVECTION WILL LEAVE AN OUTFLOW BOUNDARY SOMEWHERE ACROSS THE NORTHWEST ZONES. STRONG SOUTH WINDS IN THE LOW LEVELS WOULD INDUCE STRONG WARM ADVECTION AND LIFT OVER THE TOP OF THIS BOUNDARY AND COULD RESULT IN CONVECTIVE INITIATION. IF ANY STORMS DEVELOP ALL FACETS OF SEVERE WEATHER WOULD BE POSSIBLE DUE TO THE HIGH INSTABILITY AND DEEP SHEAR. THE MOST LIKELY REGION WHERE AFTERNOON STORMS WOULD DEVELOP IS WEST OF I-35...BUT DUE TO LOW CONFIDENCE/COVERAGE WILL KEEP AFTERNOON POPS AT 30 PERCENT OR LESS. UPPER LEVEL FORCING WILL INCREASE DRAMATICALLY OVER THE REGION TONIGHT AS THE NEXT SHORTWAVE TROUGH APPROACHES THE REGION FROM THE SOUTH-SOUTHWEST. THERE WILL BE A LOT OF INSTABILITY OVER NORTH AND CENTRAL TEXAS...BUT ALSO IN SOUTH TEXAS. CONVECTION WILL LIKELY FORM ACROSS SOUTH TEXAS FIRST THIS EVENING...WITH A DOWNWIND PROPAGATING MESOSCALE CONVECTIVE SYSTEM LIKELY FORMING AND TRACKING NORTHEAST OR NORTH-NORTHEAST. THE TRACK OF THIS MCS WOULD LIKELY BRING IT ACROSS THE SOUTHERN AND SOUTHEASTERN ZONES AFTER MIDNIGHT TONIGHT INTO EARLY WEDNESDAY MORNING. THE MAIN SEVERE WEATHER THREAT WITH THIS MCS WOULD BE DAMAGING WINDS BUT IF WINDS DO BACK TO THE EAST AHEAD OF A DEVELOPING SURFACE LOW IN CENTRAL TEXAS...EMBEDDED TORNADOES WOULD BE POSSIBLE. USUALLY WHEN VIGOROUS CONVECTION DEVELOPS IN SOUTH TEXAS...THE CONVECTION ACROSS NORTH TEXAS TENDS TO STRUGGLE. SO WHILE WIDESPREAD RAIN AND STORMS ARE EXPECTED TO FORM AND TRACK THROUGH THE AREA NORTH OF A COMANCHE TO TERRELL LINE...THE SEVERE WEATHER POTENTIAL SHOULD BE MORE LIMITED ACROSS THE NORTHERN CWA. AGAIN THIS PART OF THE FORECAST ALL HINGES ON THE DEVELOPMENT AND TRACK OF THE SOUTHERN TEXAS MCS THIS EVENING...SO WE WILL HAVE TO WATCH TRENDS CLOSELY. RAINFALL TONIGHT IS FORECAST TO BE HIGHEST IN THE SOUTHEAST ZONES WHERE 2-4 INCHES IS LIKELY...AND 1-3 INCHES IS POSSIBLE OVER THE EASTERN ZONES. THE FLASH FLOOD WATCH FOR THE EAST AND SOUTHEAST ZONES WILL CONTINUE AS IS. THE REMAINDER OF THE CWA WILL ONLY SEE 1-2 INCHES OF RAIN TONIGHT WITH RAINFALL RATES LOW ENOUGH TO MITIGATE FLASH FLOODING CONCERNS. RAIN AND EMBEDDED STORMS SHOULD END FROM WEST TO EAST WEDNESDAY AS THIS SHORTWAVE TROUGH MOVES OUT OF THE REGION. HAVE DROPPED POPS TO SLIGHT CHANCE FOR A GOOD PART OF THE CWA WEDNESDAY AFTERNOON AND NIGHT DUE TO SUBSIDENCE AND VIGOROUS CONVECTION OCCURRING EAST AND SOUTHEAST OF THE REGION WHICH WILL ALSO STABILIZE OUR AREA. MEANWHILE A WEAK COLD FRONT WILL MOVE INTO THE CWA AND STALL ACROSS THE I-35 CORRIDOR. HIGH TEMPS WILL BE A LITTLE COOLER DUE TO CLOUDS AND DAMP CONDITIONS...WHILE NORTHERLY WINDS WILL PROVIDE SOME COLD ADVECTION TO THE WESTERN PART OF THE CWA FOR COOLER LOW TEMPS IN THE LOW TO MID 50S. ON THURSDAY THE UPPER LOW WILL BEGIN TO HEAD NORTH OUT OF MEXICO AND EASTERLY FLOW WILL DEVELOP IN THE MID LEVELS. THIS WILL RESULT IN ISENTROPIC UPGLIDE AND A SWATH OF RAIN WITH ISOLATED STORMS WILL BEGIN TO DEVELOP LATE IN THE DAY AND INTO THURSDAY NIGHT. HAVE SIDED WITH THE ECMWF FOR THE RAIN FORECAST THURSDAY INTO FRIDAY OVER THE OTHER MODELS AS IT HAS BEEN VERY CONSISTENT WITH THIS SYSTEM OVER THE LAST FEW DAYS AND IS PERFORMING WELL. HIGHEST RAIN CHANCES WILL OCCUR THURSDAY NIGHT AND FRIDAY...WITH RAIN COMING TO AN END FRIDAY NIGHT. AN ADDITIONAL 1-2 INCHES OF RAIN WILL BE POSSIBLE WITH THE THURSDAY AND FRIDAY ROUND. ANY LINGERING SHOWERS WILL END SATURDAY MORNING AS THE UPPER LOW MOVES OVER AND OUT OF THE REGION. DRY CONDITIONS WITH WARM TEMPERATURES AND BREEZY SOUTH WINDS WILL PREVAIL SUNDAY AND MONDAY. TR.92 && .AVIATION... /ISSUED 1155 PM CST MON MAR 7 2016/ SHOWERS AND THUNDERSTORMS THAT WERE MAINLY NORTH OF THE METROPLEX TAF SITES AS OF 0530Z...WILL CONTINUE TO MOVE NORTHEAST OVERNIGHT. EXPECT MOSTLY MVFR CEILINGS ACROSS THE METROPLEX OVERNIGHT WITH A FEW SHOWERS POSSIBLE. SHOWERS AND THUNDERSTORMS HAD ALREADY STARTED TO DEVELOP OVER WEST TEXAS...NORTHWEST OF KMAF /MIDLAND/ AND ALSO SOUTHWEST OF KOZA /OZONA/. EXPECT THESE STORMS TO INCREASE IN AREAL COVERAGE AND MOVE NORTHEAST OR EAST NORTHEAST OVERNIGHT. SOME OF THIS ACTIVITY IS EXPECTED TO APPROACH THE I-35 CORRIDOR INCLUDING THE METROPLEX AND WACO 13-15Z TUESDAY. THUS HAVE PLACED A TEMPO 3SM TSRA IN THE TAFS FOR THE 13-17Z PERIOD. AFTER THIS ACTIVITY MOVES OFF TO THE NORTHEAST...EXPECT CEILINGS TO START TO IMPROVE WITH SOME VFR CONDITIONS POSSIBLE MID AFTERNOON INTO THE EVENING. ANOTHER ROUND OF SHOWERS/THUNDERSTORMS MAY AFFECT THE AIRPORTS LATE TUESDAY EVENING INTO WEDNESDAY MORNING. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 59 68 57 66 / 90 90 70 20 40 WACO, TX 78 59 70 57 67 / 60 100 70 20 50 PARIS, TX 71 60 68 59 68 / 70 80 90 60 50 DENTON, TX 73 58 67 57 64 / 100 80 70 20 40 MCKINNEY, TX 71 59 67 57 66 / 90 80 70 20 40 DALLAS, TX 74 59 68 58 66 / 90 90 70 20 40 TERRELL, TX 72 60 68 58 69 / 70 90 80 30 50 CORSICANA, TX 75 61 68 59 70 / 70 100 80 40 50 TEMPLE, TX 80 59 70 57 68 / 50 100 70 30 50 MINERAL WELLS, TX 77 56 68 55 63 / 90 80 50 20 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107-121>123-135-146>148-160>162-174-175. &&
Hazardous weather outlook, Mar 8, 4:19 AM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 419 AM CST TUE MAR 8 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091030- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 419 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. ONE ROUND OF STORMS WILL OCCUR TODAY AS A THUNDERSTORM COMPLEX MOVES EAST ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME SEVERE WITH QUARTER TO HALF-DOLLAR SIZED HAIL AND DAMAGING WINDS. FLASH FLOODING WILL BE POSSIBLE...PARTICULARLY OVER AREAS WHICH RECEIVED HEAVY RAINFALL MONDAY EVENING. THERE IS A LOW CHANCE OF ADDITIONAL ISOLATED SEVERE THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON AND EARLY EVENING ACROSS WESTERN PORTIONS OF NORTH TEXAS. IF THESE STORMS DO DEVELOP...LARGE HAIL DAMAGING WINDS AND AN ISOLATED TORNADO WOULD BE POSSIBLE. ANOTHER ROUND OF RAIN AND STORMS IS EXPECTED OVERNIGHT. DAMAGING WINDS AND ISOLATED TORNADOES WOULD BE POSSIBLE...MAINLY TO THE SOUTH OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO CANTON. OTHERWISE THE LOCALLY HEAVY RAIN AND POSSIBLE FLASH FLOODING COULD OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH FRIDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE AREA. A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY WINDS. BRIEF HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT OVER ALL OF NORTH AND CENTRAL TEXAS.
In the hours before
Local storm report, Mar 7, 11:50 PM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 4 NNE BURNS CITY 33.57N 97.00W
03/07/2016 COOKE TX FIRE DEPT/RESCUE
BARNS PUSHED INTO ROAD, POWER POLES SNAPPED, &
STRUCTURES DAMAGED IN THE LAKE KIOWA AREA (& ON FM 902)
AND UP TO CALLSBURGSpecial weather statement, Mar 8, 5:03 AM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
503 AM CST TUE MAR 8 2016
TXZ100-115-129-081200-
STEPHENS TX-EASTLAND TX-YOUNG TX-
503 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND...WESTERN YOUNG AND
STEPHENS COUNTIES UNTIL 600 AM CST...
AT 502 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ALBANY TO NEAR MORAN TO
NEAR CROSS PLAINS...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...EASTLAND...CISCO...OLNEY...RANGER...GORMAN...RISING STAR...
NECESSITY...GUNSIGHT...CRYSTAL FALLS...NEWCASTLE...CARBON AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 359.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
NORTH CENTRAL TEXAS.
LAT...LON 3295 9910 3296 9895 3340 9895 3340 9875
3292 9857 3252 9858 3251 9854 3228 9856
3208 9893 3208 9912
TIME...MOT...LOC 1102Z 240DEG 30KT 3273 9932 3247 9912 3217 9918
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:00 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| Mar 7, 6:12 PM CST | Tornado Warning | FWD | Parker | 33 min |
| Mar 7, 6:33 PM CST | Flash Flood Warning | FWD | Palo Pinto, Parker | 117 min |
| Mar 7, 6:45 PM CST | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 7, 6:58 PM CST | Areal Flood Advisory | FWD | Wise | 3 hr |
| Mar 7, 7:25 PM CST | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 7:41 PM CST | Special Weather Statement | FWD | Denton, Tarrant | 64 min |
| Mar 7, 8:00 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 45 min |
| Mar 7, 8:31 PM CST | Flash Flood Warning | FWD | Parker | 119 min |
| Mar 7, 8:34 PM CST | Areal Flood Warning | FWD | Palo Pinto | 9 hr |
| Mar 7, 8:43 PM CST | Special Weather Statement | FWD | Grayson | 47 min |
| Mar 7, 8:46 PM CST | Areal Flood Advisory | FWD | Cooke, Denton | 6 hr |
| Mar 7, 9:51 PM CST | Areal Flood Advisory | FWD | Grayson | 3 hr |
| Mar 7, 10:14 PM CST | River Flood Warning | FWD | Parker | 34 hr |
| Mar 7, 10:20 PM CST | Areal Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Wise | 8 days |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Denton | 5 days |
| Mar 8, 4:05 AM CST | Flash Flood Watch | FWD | Cooke, Denton, Grayson, Jack, Montague, Palo Pinto and 2 more | 8 hr |
| Mar 8, 5:03 AM CST | Special Weather Statement | FWD | Eastland, Stephens, Young | 57 min |
| Mar 8, 6:07 AM CST | Special Weather Statement | FWD | Young | 38 min |
| Mar 8, 6:21 AM CST | Special Weather Statement | FWD | Mills | 39 min |
| Mar 8, 6:26 AM CST | Special Weather Statement | FWD | Palo Pinto | 49 min |
| Mar 8, 6:32 AM CST | Special Weather Statement | FWD | Comanche, Erath | 58 min |
| Mar 8, 6:39 AM CST | Severe Thunderstorm Warning | FWD | Erath | 42 min |
| Mar 8, 6:59 AM CST | Flash Flood Warning | FWD | Jack, Palo Pinto, Parker | 3 hr |
| Mar 8, 7:12 AM CST | Special Weather Statement | FWD | Hood, Parker, Somervell, Wise | 63 min |
| Mar 8, 7:17 AM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 58 min |
| Mar 8, 7:25 AM CST | Severe Thunderstorm Warning | FWD | Wise | 50 min |
| Mar 8, 7:43 AM CST | Severe Thunderstorm Warning | FWD | Lampasas | 62 min |
| Mar 8, 7:46 AM CST | Tornado Warning | FWD | Hood, Johnson, Parker, Tarrant | 29 min |
| Mar 8, 7:50 AM CST | Severe Thunderstorm Warning | FWD | Johnson | 40 min |
| Mar 8, 7:56 AM CST | Tornado Warning | FWD | Lampasas | 49 min |
| Mar 8, 8:02 AM CST | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Mar 8, 8:26 AM CST | Tornado Warning | FWD | Coryell, Lampasas | 34 min |
| Mar 8, 8:27 AM CST | Severe Thunderstorm Warning | FWD | Denton | 63 min |
| Mar 8, 8:36 AM CST | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Dallas | 12 days |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Henderson, Navarro | 13 days |
| Mar 8, 8:51 AM CST | Severe Thunderstorm Warning | FWD | Collin | 54 min |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt | 64 hr |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 64 hr |
| Mar 8, 8:59 AM CST | Severe Thunderstorm Warning | FWD | Coryell | 38 min |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Limestone | 3 days |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Leon, Robertson | 7 days |
| Mar 8, 9:12 AM CST | Severe Thunderstorm Warning | FWD | Grayson | 52 min |
| Mar 8, 9:22 AM CST | Severe Thunderstorm Warning | FWD | Bell, Coryell | 53 min |
| Mar 8, 9:32 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 58 min |
| Mar 8, 9:43 AM CST | Severe Thunderstorm Warning | FWD | Collin | 19 min |
| Mar 8, 10:18 AM CST | Severe Thunderstorm Warning | FWD | Lamar | 57 min |
| Mar 8, 10:20 AM CST | Areal Flood Advisory | FWD | Bell, Hill, McLennan | 3 hr |
| Mar 8, 10:35 AM CST | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Mar 8, 10:42 AM CST | Special Weather Statement | FWD | Falls | 48 min |
| Mar 8, 10:56 AM CST | Areal Flood Advisory | FWD | Dallas, Ellis, Kaufman, Rockwall | 2 hr |
| Mar 8, 11:11 AM CST | Special Weather Statement | FWD | Limestone | 49 min |
| Mar 8, 11:17 AM CST | Special Weather Statement | FWD | Limestone | 43 min |
| Mar 8, 11:23 AM CST | Areal Flood Advisory | FWD | Falls | 112 min |
| Mar 8, 12:19 PM CST | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 56 min |
| Mar 8, 12:34 PM CST | Tornado Warning | FWD | Henderson | 26 min |
| Mar 8, 12:43 PM CST | Severe Thunderstorm Warning | FWD | Van Zandt | 47 min |
| Mar 8, 12:52 PM CST | Tornado Warning | FWD | Van Zandt | 38 min |
| Mar 8, 1:07 PM CST | Special Weather Statement | FWD | Lampasas | 38 min |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Anderson, Freestone, Leon | 15 days |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Navarro | 4 days |
| Mar 8, 2:23 PM CST | River Flood Warning | FWD | Hamilton | 17 hr |
| Mar 8, 4:32 PM CST | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 47 min |
| Mar 8, 4:53 PM CST | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 67 min |
| Mar 8, 5:52 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.